# SDR NSVA2010216

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 42,389 hours, 49,812 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES STOPPED WORKING.  AIRCRAFT NEEDED TO GET TUGGED BACK TO THE GATE.  ANTI-SKID BOX OPS CHECKED GOOD.
